# SDR AALA202109142782

- Difficulty date: September 12, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N538UW
- Make and model: Airbus A321-231
- Aircraft serial: 4050
- Aircraft time: 36,487 hours, 14,248 cycles
- System (JASC): 3597 · Oxygen System Wiring
- Part: Wire Harness
- Condition: Misinstalled
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DURING OPERATIONAL CHECK OF THE MANUAL MASK RELEASE NOT DEPLOYED CONTAINER OXYGEN ON DOOR R1. FOUND ELECTRICAL WIRING OF CONTAINER OXYGEN BOX 40RW INCORRECTLY INSTALLED, WIRING CORRECTLY INSTALLED AND A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED PER AMM 35-23-07 AND 35-23-00-710-001.
